# SDR HNAA2022053100217

- Difficulty date: March 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 50,332 hours, 46,973 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTED LIGHTING STRIKE TO AIRCRAFT REF LG PG 270905-2 C/W LIGHTING STRIKE INSPECTION W/C 05-20-00 AT THIS RON.  CW W/C 05-20-00 SEE WORKCARD FOR DETAILS NOTE: THIS AIRCRAFT HAS JUST BEEN RELEASED OUT OF MAINTENANCE DUE TO MULTIPLE AREAS OF DAMAGE CAUSED BY THE LIGHTNING STRIKE. ALL DAMAGE HAS BEEN REPAIRED PER SRM AND ETD INSTRUCTIONS AS NOTED IN THE AIRCRAFT PAPERWORK
